# SDR SB05120

- Difficulty date: September 23, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 106616
- Condition: Failed
- Location: Cabin Pressure
- Part time: 54,036 hours, 38,937 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE AT CRUISE, CREW NOTICED PRESSURIZATION CHANGE AS CABIN CLIMBED AT 2,000 FPM.  NO LIGHTS, NO WARNING AND NO OBVIOUS REASON FOR PROBLEM.  PACKS OPERATING NORMALLY & HIGH MODE HAD NO EFFECT.  CREW INITIATED DESCENT & CABIN REACHED A MAX OF ABOUT 8,000 FT.  STANDBY MODE SELECTED WITH NO EFFECT.  OUTFLOW VALVE INDICATED FULLY CLOSED ENTIRE TIME.  FLT LANDED AT ILM W/O FURTHER INCIDENT.  MX R & R AFT OUTFLOW VALVE DUE TO A FAILED AC MOTOR PER MM.  OPS CHK NORM.  DURING CHK OUT OF AFT OUTFLOW VALVE, FOUND FWD OUTFLOW VALVE FAILED IN CLOSED POSITION.  REPLACED FORWARD OUTFLOW VALVE.  ACCOMPLISHED PRESSURIZATION CONTROL SYS OPS TEST PER MM & PRESSURIZATION CONFIDENCE CHK PER JOB CARD.  ALL CHECKS NORMAL.
